# SDR SWIA971862

- Difficulty date: July 5, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 5,345 hours, 8,171 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLAPS WOULD NOT RETRACT.  THE MAP SHOWED FLAP AND ADVANCE STALL WARNING, THE FLAP OVERHEAD PANEL HAD CONTROL FAULT.  REPLACED FLAP ANNUNCIATOR IAW MM 275005, OPS CHECKS GOOD ON GROUND.  S/N:  0228, S/N OFF:  0216.
